Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Severe itching in leg, upper thigh and arm. Developing white bumps and bruise. What may be the cause?

For a few months now I have been getting really itchy legs. At the start it was mainly around the shins, then it gradually got worse to the upper thighs, arms, and on the torso. It can generally get worse when I m in the shower and then I end up itching all night in bed. When I scratch , my skin comes up with big white bumps all over where I ve scratched, they usually stay around for about an hour. I noticed bruising on my inner thighs last week and thought nothing of it but when I woke last night my inner thighs were extremely itchy so I scratched and this morning have visible bruising and they are quite tender. Can you please help me out and let me know what may be causing this?
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thank you for asking question on health care magic
from your symptoms it appears to be infected scabies.application of permethrin ointment supplimented by antibiotics will do.
if no relief better consult a dermotologist
Hope this answer will serve your purpose
Take care
Dr.M.V.Subrahmanyam MD;DCH
Associate professor of pediatrics
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor